# SDR HALA96147

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBH
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Condition: Broken
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KOA - FLT 248 - DURING DESCENT INTO KOA, OUT OF TRIM LIGHT CAME ON.  STABILIZER TRIM INDICATOR FULL FORWARD AND LOOSE. COULD NOT MOVE TRIM INDICATOR FORWARD OR AFT.  STABILIZER WAS MOVING WHEN TRIM WAS ACTUATED.  MANUFACTURED AND REPLACED CABLE RUN 129.  ADJUSTED PER MM 27-40-0.  GROUND OPS CHECK GOOD.  (M)
